Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the cause of bloating after taking plan B?

I had unprotected sex and took the Plan B pext 2 days. I had protected/unprotected sex couple days afterwards. I got my regular period around the same time, maybe a day later. I was also taking diet pills. Now I am bloated, just around my mid section. I took a pregnancy test and it came back negative. I took Plan B before a pulled years ago and had no side effects. I m not sure what to think or what s going on
Tue, 10 Sep 2019
Report Abuse
General & Family Physician 's  Response
Hello,

It is due to gastritis or dyspeptic symptoms. As a first line management you can take drugs like Omeprazole or Pantoprazole for symptomatic relief. In severe cases you can seek help from a gastroenterologist and plan for an endoscopy.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I took plan b on march 12 and it is now april 2. I am feeling nausea and bloating. Five days after taking plan b I got my period. In 7 days my next period should come but the nausea and bloating makes me think I might be pregnant. So far two tests and both negative. I m worried.

doctor1 MD

after eating food for about an hour the stomach starts bloating then I take medicine for cholostral it comes down a little. If i have to walk around than i breathe heavily and bloating starts again which goes down after 4 to 5 hours this is happening for the past on month,I am 66yrs. old

doctor1 MD

58 years, 1,8m, 105kg. I get bloated regularly and also gets light headaches in the afternoon. Most times I feel uncomgortable straight after I have eaten- sometimes only something light. Could it be stress related and what medication can I take for it? I do take digestive enzymes